# SDR P5CA9700277

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Engine: Pwa JT9D7A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Delaminated
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE INTAKE SPINNER AND CAP PROTECTIVE COATING CHIPPED AND DELAMINATED.  SANDED AND CLEANED SPINNER AND CAP APPLY FIBERGLASS OVERLAYS I/A/W 72-31-01 AND PROTECTIVE COATING.
